The Hausdorff dimension of sets related to g-expansions
Acta Arithmetica, Tome 20 (1972) no. 4, pp. 385-391
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_20_4_385_391,
author = {J\`anos Galambos},
title = {The {Hausdorff} dimension of sets related to g-expansions},
journal = {Acta Arithmetica},
pages = {385--391},
year = {1972},
volume = {20},
number = {4},
doi = {10.4064/aa-20-4-385-391},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-20-4-385-391/}
}
Jànos Galambos. The Hausdorff dimension of sets related to g-expansions. Acta Arithmetica, Tome 20 (1972) no. 4, pp. 385-391. doi: 10.4064/aa-20-4-385-391
Cité par Sources :